Quinolone Antibiotics have Been Devastating to My Life

by Carolyn
(Toronto, Canada)

Devastating ... is my word for what hasn't happened to my once vital life. I have been bedridden with horrific peripheral neuropathy pain, roving tendonitis, insomnia, a full gamut of body functions gone awry for 5 (FIVE!) years since I took Quinolone Antibiotics!!!


Now it's been 3 years since taking Quinolone Antibiotics and my cartilage has disappeared in one hip and the other needs replacing as well. I went from looking 35 to looking 65. Skin, hair, nails, sight, hearing, tasting, concentrating ... on and on ... blah, blah,blah...all damaged. What I gained? Anger, frustration, loss of spirit,
depression, panic attacks, major debt ... and on and on ...

I will read your Levaquin Tendonitis Solution and comment. I also have some thoughts on that as I've tried MANY avenues to help myself since no doctor knew what I was talking about despite showing them supporting published articles.

Thanks for your article. Confirmation feels a bit uplifting.

Best Regards,
Carolyn
Toronto, Canada

Comments for Quinolone Antibiotics have Been Devastating to My Life

Click here to add your own comments

newly off quinolones due to reaction!
by: Anonymous

Oh my!

I have had most of the minor side effects after taking Avelox for only 4 days. After I finished taking it, I developed achilles tendon pain, and I am so extremely worried about what will happen next! Any advice on a best course of next action? I am off the quinolone, and hoping to see my doctor in a day or two for advice.

Thanks

Good luck talking to your doctor
by: Kerri Knox, RN- The Immune Queen!

Your next best course of action is to get my book The Levaquin Tendonitis Solution and immediately start the protocol. It's my experience that the sooner you start on the protocol, the quicker that you can get better.

Good luck talking to your doctor about it. Most doctors will not acknowledge any problems caused by the Quinolone Antibiotics other than tendon rupture, despite even taking literature into the office as the woman on this thread did and still got no validation from her doctor that the Quinolones that she took could have caused her problem.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video